Categories

Categories

Additional Information

Additional Information

Account Navigation

Account Navigation

Currency - All prices are in AUD

Currency - All prices are in AUD
 Loading... Please wait...
drugsupplystore.com

Categories

Categories

Anacin Fast Pain Relief Aspirin & Caffeine Pain Reliever 300-Ct Coated Tablets

$13.45

Anacin Fast Pain Relief Aspirin & Caffeine Pain Reliever 300-Ct Coated Tablets

$13.45
SKU:
10015687
Shipping:
Calculated at checkout
Share

Product Description

Anacin Fast Pain Relief Aspirin & Caffeine Pain Reliever 300-Ct Coated Tablets

  • Temporarily relieves minor aches and pains due to: headache, sore throat, toothache, muscular aches, a cold, backache, arthritis, menstrual cramps.
  • Anacin contains two important ingredientsaspirin and caffeineto deliver fast headache relief.
  • Aspirin, which works to relieve pain, has been trusted for nearly a century to treat headaches.
  • Caffeine, meanwhile, complements and enhances aspirin's pain relieving action.
  • Together, aspirin and caffeine work to deliver fast and effective headache relief when you need it most, giving you a better morning.
  • That's the Anacin advantage.Aspirin + Caffeine = Fast Pain Relief

 Warnings

  • Reye's Syndrome: Children And Teenagers Should Not Use This Medicine For Chicken Pox Or Flu Symptoms Before A Doctor Is Consulted About Reye's Syndrome, A Rare But Serious Illness Reported To Be Associated With Aspirin. Allergy Alert: Aspirin May Cause A Severe Allergic Reaction Which May Include: Hives, Facial Swelling, Asthma (Wheezing), Shock. Alcohol Warning: If You Consume 3 Or More Alcoholic Drinks Every Day, Ask Your Doctor Whether You Should Take Aspirin Or Other Pain Relievers/Fever Reducers. Aspirin May Cause Stomach Bleeding. Do Not Use If You Have Ever Had An Allergic Reaction To Any Other Pain Reliever/Fever Reducer. Ask A Doctor Before Use If You Have Asthma, Ulcers, Bleeding Problems, Stomach Problems That Persist Or Recur, Such As Heartburn, Stomach Upset Or Stomach Pain. Ask A Doctor Or Pharmacist Before Use If You Are Taking A Prescription Drug For: Anticoagulation (Blood Thinning), Diabetes, Gout, Arthritis. Stop Use And Ask A Doctor If An Allergic Reaction Occurs. Seek Medical Help Right Away. Pain Gets Worse Or Lasts More Than 10 Days. Ringing In The Ears Or Loss Of Hearing Occurs. Redness Or Swelling Is Present In The Painful Area. Any New Symptoms Occur. If Pregnant Or Breast Feeding, Ask A Health Professional Before Use. It Is Especially Important Not To Use Aspirin During The Last 3 Months Of Pregnancy Unless Definitely Directed To Do So By A Doctor Because It May Cause Problems In The Unborn Child Or Complications During Delivery. Keep Out Of Reach Of Children. In Case Of Overdose, Get Medical Help Or Contact A Poison Control Center Right Away. Do Not Use If Seal Under Bottle Cap Imprinted With Sealed For Your Protection Is Broken Or Missing.

Ingredients

Active Ingredients

  • (In Each Tablet) Aspirin 400 Mg, Purpose - Pain Reliever. Caffeine 32 Mg, Purpose - Pain Reliever Aid. Inactive Ingredients: Hypromellose, Microcrystalline Cellulose, Polyethylene Glycol, Sodium Lauryl Sulfate, Starch

Directions

  • Drink A Full Glass Of Water With Each Dose. Adults And Children 12 Years Of Age And Older: Take 2 Tablets Every 6 Hours, While Symptoms Persist. Do Not Take More Than 8 Tablets In 24 Hours, Or As Directed By A Doctor. Children Under 12 Years Of Age: Ask A Doctor.

Note: Image and Description may vary from actual product due to Continuous manufacturer Product updates. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product

 

Product Reviews

Find Similar Products by Category